# SDR REXA2016120802442

- Difficulty date: December 8, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329S
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SEAT TRACK SECTION AT RBL 9 HAS CORROSION FROM BS 559+4 - 559+80.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM-53-01-11.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49 .
